This Article 
   
 Share 
   
 Bibliographic References 
   
 Add to: 
 
Digg
Furl
Spurl
Blink
Simpy
Google
Del.icio.us
Y!MyWeb
 
 Search 
   
Optimal Piecewise Polynomial L2Approximation of Functions of One and Two Variables
January 1975 (vol. 24 no. 1)
pp. 98-102
T. Pavlidis, Department of Electrical Engineering, Princeton University
The problem of piecewise polynomial L2 approximation with variable boundaries is considered. Necdssary and sufficient conditions for local optima are derived. These suggest simple functional iteration, algorithms for locating the boundaries.
Index Terms:
L2 approximation, Newton's method, piecewise polynomial approximation, variable boundary approximation, variable breakpoint approximation.
Citation:
T. Pavlidis, "Optimal Piecewise Polynomial L2Approximation of Functions of One and Two Variables," IEEE Transactions on Computers, vol. 24, no. 1, pp. 98-102, Jan. 1975, doi:10.1109/T-C.1975.224088
Usage of this product signifies your acceptance of the Terms of Use.